# SDR PLGA980325A

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749BA
- Make and model: Saab SF340A
- Aircraft serial: 340A152
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Latched
- Location: Pax Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BTV - FLT 4208 - AFTER TAKEOFF, THE MAIN PASSENGER DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BTV AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED DOOR AND FOUND THAT HANDLE WAS NOT PROPERLY CLOSED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
